# SDR AMTA20070368

- Difficulty date: July 27, 2007
- Submitted: August 10, 2007
- Operation: Air carrier
- Aircraft: N517AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27973
- Engine: Rroyce RB211535E4
- System (JASC): 2400 · Electrical Power System
- Part: Circuit Breaker
- Condition: Tripped
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU AUTO SHUTDOWN WHEN APU ELECTRIC SELECTED.  GROUND POWER SOURCE CONNECTED TO AC APU BATTERY BUSS CB POPPED.  RESET CB AND REMOVED GROUND POWER SOURCE CB STAYS SET.  (K)
